# SDR UALA2012042002391

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,953 hours, 11,654 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 792755E
- Part serial: 324
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED.   REPLACED HPC PER AMM, OP'S CHECKED GOOD.  RAN HIGH POWER SETTINGS NO FAULTS NOTED AT THIS TIME.
